# SDR SWAA2022061614186

- Difficulty date: June 1, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 32,602 hours, 14,759 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOOR SUPPORT ANGLE AT STA 540 FROM BL 0 TO RBL 24 AND BL 0 TO LBL24 CRACK AT FASTNER HOLE. / [01] PARTS DATA UPDATE ONLY;[02] REMOVED AND REPLACED FLOOR SUPPORT ANGLE PER SRM 51-40-02.;[03] C/W INSPECTION
